# SDR IPXA2025040323286

- Difficulty date: April 3, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: 149N77012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT, STR, ZONE 100,T-CHORD AT FS 1220 RBL 15 UNDER WING TO BODY PANEL 198 MR HAS CORROSION DOT#21-10. REMOVED FRAME AT 1220 RBL 15 UNDER WTB PANEL 198MR IAW B757 SRM 51-40-02. RECIEVED NEW T-CHORD FROM MACHINE SHOP ON TRAVLER # T25/1809365.LOCATED AND DRILLED NEW T-CHORD. IAW SRM 51-40-05.INSTALLED NEW T-CHORD AT STA 1220 IAW SRM 51-40-02-0G.
